In this paper we prove some compactness theorems of families of proper holomorphic correspondences. In particular we extend the well known Wong-Rosay's theorem to proper holomorphic correspondences. This work generalizes some recent results proved in [17].
@article{urn:eudml:doc:41467, title = {Some compactness theorems of families of proper holomorphic correspondences.}, journal = {Publicacions Matem\`atiques}, volume = {47}, year = {2003}, pages = {31-43}, zbl = {1044.32012}, language = {en}, url = {http://dml.mathdoc.fr/item/urn:eudml:doc:41467} }
Ourimi, Nabil. Some compactness theorems of families of proper holomorphic correspondences.. Publicacions Matemàtiques, Tome 47 (2003) pp. 31-43. http://gdmltest.u-ga.fr/item/urn:eudml:doc:41467/